# SDR SWAA2021031654366

- Difficulty date: January 31, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 48,219 hours, 29,128 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0105
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTED FLAP HANDLE TO 1; INDICATOR DID NOT MOVE TO 1. STOPPED BETWEEN 0 AND 1. / R&R LEFT FLAP POSITION TRANSMITTER & FLAP POSITION INDICATOR IAW AMM 27-58-01 & 27-58-02 OPS CHECK GOOD. RAR# 91171 RAR# 91172 POS 1 TAG 774564 P/N OFF 18-1738-12 S/N OFF 0105 P/N ON 18-1738-12 S/N ON 0083 POS P TAG 738944 P/N OFF/ON 2061-15-1 S/N OFF 2415 S/N ON 2125
